Advertisement

Journal of Applied Mathematics and Computing

, Volume 47, Issue 1–2, pp 119–131 | Cite as

On Hadamard fractional integro-differential boundary value problems

  • Bashir Ahmad
  • Sotiris K. Ntouyas
Original Research

Abstract

In this paper, we study the existence and uniqueness of solutions for a fractional integral boundary value problem involving Hadamard type fractional differential equations and integral boundary conditions. Our results are new in the present configuration and are based on some classical ideas of fixed point theory. The paper concludes with some illustrative examples.

Keywords

Hadamard fractional derivative Integral boundary conditions Fixed point theorems 

Mathematics Subject Classification

34A60 34A08 

Notes

Acknowledgments

The authors are grateful to the anonymous referee for his/her useful comments.

References

  1. 1.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)MATHGoogle Scholar
  2. 2.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V, Amsterdam (2006)Google Scholar
  3. 3.
    Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus Models and Numerical Methods. Series on Complexity, Nonlinearity and Chaos, World Scientific, Boston (2012)MATHGoogle Scholar
  4. 4.
    Agarwal, R.P., Zhou, Y., He, Y.: Existence of fractional neutral functional differential equations. Comput. Math. Appl. 59, 1095–1100 (2010)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Baleanu, D., Mustafa, O.G., Agarwal, R.P.: On L\(^p\)-solutions for a class of sequential fractional differential equations. Appl. Math. Comput. 218, 2074–2081 (2011)CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Ahmad, B., Nieto, J.J.: Riemann–Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions. Bound. Value Probl. 36, 9 (2011)MathSciNetGoogle Scholar
  7. 7.
    Ahmad, B., Ntouyas, S.K., Alsaedi, A.: New existence results for nonlinear fractional differential equations with three-point integral boundary conditions. Adv. Differ. Equ. 2011, 11 (2011). Article ID 107384CrossRefMathSciNetGoogle Scholar
  8. 8.
    O’Regan, D., Stanek, S.: Fractional boundary value problems with singularities in space variables. Nonlinear Dyn. 71, 641–652 (2013)CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    Ahmad, B., Ntouyas, S.K., Alsaedi, A.: A study of nonlinear fractional differential equations of arbitrary order with Riemann–Liouville type multistrip boundary conditions. Math. Probl. Eng. 2013, 9 (2013). Article ID 320415MathSciNetGoogle Scholar
  10. 10.
    Ahmad, B., Nieto, J.J.: Boundary value problems for a class of sequential integrodifferential equations of fractional order. J. Funct. Spaces Appl. 2013, 8 (2013). Article ID 149659CrossRefMathSciNetGoogle Scholar
  11. 11.
    Zhang, L., Ahmad, B., Wang, G., Agarwal, R.P.: Nonlinear fractional integro-differential equations on unbounded domains in a Banach space. J. Comput. Appl. Math. 249, 51–56 (2013)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Liu, X., Jia, M., Ge, W.: Multiple solutions of a p-Laplacian model involving a fractional derivative. Adv. Differ. Equ. 2013, 126 (2013)CrossRefMathSciNetGoogle Scholar
  13. 13.
    Zhong, W., Yang, X., Gao, F.: A Cauchy problem for some local fractional abstract differential equation with fractal conditions. J. Appl. Funct. Anal. 8, 92–99 (2013)MATHMathSciNetGoogle Scholar
  14. 14.
    Hadamard, J.: Essai sur l’etude des fonctions donnees par leur developpment de Taylor. J. Mat. Pure Appl. Ser. 8, 101–186 (1892)MATHGoogle Scholar
  15. 15.
    Butzer, P.L., Kilbas, A.A., Trujillo, J.J.: Compositions of Hadamard-type fractional integration operators and the semigroup property. J. Math. Anal. Appl. 269, 387–400 (2002)CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    Butzer, P.L., Kilbas, A.A., Trujillo, J.J.: Fractional calculus in the Mellin setting and Hadamard-type fractional integrals. J. Math. Anal. Appl. 269, 1–27 (2002)CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    Butzer, P.L., Kilbas, A.A., Trujillo, J.J.: Mellin transform analysis and integration by parts for Hadamard-type fractional integrals. J. Math. Anal. Appl. 270, 1–15 (2002)CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    Kilbas, A.A.: Hadamard-type fractional calculus. J. Korean Math. Soc. 38, 1191–1204 (2001)MATHMathSciNetGoogle Scholar
  19. 19.
    Kilbas, A.A., Trujillo, J.J.: Hadamard-type integrals as G-transforms. Integr. Transform. Spec. Funct. 14, 413–427 (2003)CrossRefMATHMathSciNetGoogle Scholar
  20. 20.
    Krasnoselskii, M.A.: Two remarks on the method of successive approximations. Uspekhi Mat. Nauk 10, 123–127 (1955)MathSciNetGoogle Scholar
  21. 21.
    Granas, A., Dugundji, J.: Fixed Point Theory. Springer, New York (2003)CrossRefMATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2014

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceKing Abdulaziz UniversityJeddah Saudi Arabia
  2. 2.Department of MathematicsUniversity of IoanninaIoanninaGreece

Personalised recommendations